MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SCX-470
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection (unknown onset).
 
Event or Problem Description
Healthcare professional reported left side infection (unknown onset).Device has been explanted and replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: with the information collected during the investigation, there is enough evidence to support that lot number 3220004 was manufactured under controlled conditions in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents related to the reported event.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable, and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run 30031162 is not related to any additional complaint infection record reported as of today.During the trend review of all gel infection complaints for the period of (b)(6) 2021 through (b)(6) 2023, no adverse trend was noted.Given the fact that the cause of the infection cannot be specifically associated to the manufacturing process, and there is not an adverse trend for this type of event, and no er/ ncr(s) or temporary changes were identified during the investigation associated to this lot and the complaint, no corrective action is deemed necessary at this time.

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16909542
Report Number9617229-2023-08282
Device Sequence Number18005151
Product Code FTR
UDI-Device Identifier10888628030329
UDI-Public10888628030329
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2023
Device Model NumberSCX-470
Device Catalogue NumberSCX-470
Device Lot Number3220004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale